See Alike in...

Alike App

Browser

QueenDreamer

476d

I've been having a 3 week period. It's been terrible and recently gotten more painful. I'm lucky I get to see my gynecologist next week but still.

    • Zackyboi

      469d

      I've recently just been on one for 9 days, I thought it was because of the contraceptive pill, but I also have PCOS. Could it be that instead? I know that some contraception can help reduce symptoms of PCOS and reduce bleeding, but you would need to see your doctor about what kind is best suited for your body

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion